Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 274, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 14, 2020, 9:15 AM CDT for Norman County, Polk County, Red Lake County, Minnesota; Traill County, North Dakota. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2020, 9:15 AM CDT (14:15 UTC)
- Expired
- Aug 14, 2020, 9:33 AM CDT
- In force
- 18 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Norman County, MN, Polk County, MN, Red Lake County, MN, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 47 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 14, 6:41 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 2.3 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
473
WUUS53 KFGF 141415
SVRFGF
MNC107-119-125-NDC097-141500-
/O.NEW.KFGF.SV.W.0274.200814T1415Z-200814T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
915 AM CDT Fri Aug 14 2020
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Southwestern Red Lake County in northwestern Minnesota...
Northwestern Norman County in northwestern Minnesota...
Southwestern Polk County in northwestern Minnesota...
Northeastern Traill County in southeastern North Dakota...
* Until 1000 AM CDT.
* At 915 AM CDT, a severe thunderstorm was located over Nielsville,
or 28 miles southeast of Grand Forks, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Crookston, Fisher, Climax, Euclid, Beltrami, Nielsville and
Gentilly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4739 9664 4754 9700 4767 9691 4768 9689
4768 9690 4800 9668 4780 9616
TIME...MOT...LOC 1415Z 213DEG 34KT 4756 9677
HAIL...1.25IN
WIND...60MPH
$$
Lynch1 follow-up statement
520
WWUS53 KFGF 141433
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
933 AM CDT Fri Aug 14 2020
MNC107-119-125-NDC097-141442-
/O.CAN.KFGF.SV.W.0274.000000T0000Z-200814T1500Z/
Red Lake MN-Norman MN-Polk MN-Traill ND-
933 AM CDT Fri Aug 14 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RED LAKE...
NORTHWESTERN NORMAN...SOUTHWESTERN POLK AND NORTHEASTERN TRAILL
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail and
gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
northwestern Minnesota...and southeastern and northeastern North
Dakota.
LAT...LON 4739 9664 4754 9700 4767 9691 4768 9689
4768 9690 4800 9668 4780 9616
TIME...MOT...LOC 1431Z 213DEG 34KT 4770 9663
$$
LynchWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 6:43 AM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Aug 14, 6:43 AM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
643 AM CDT Fri Aug 14 2020
.MESOSCALE DISCUSSION...
Issued at 643 AM CDT Fri Aug 14 2020
Multiple hazards including very large hail greater than 2 inches,
damaging wind gusts up to 75 mph, heavy rainfall leading to flash
flooding, and possibly a few tornadoes are expected this morning
through the early afternoon through portions of eastern North Dakota
into northwest and west-central Minnesota.
Very active morning already is a precursor to what will remain ahead
through the morning into the afternoon. First in west-central MN:
storms back building along an outflow boundary from near Wilkin/Clay
counties into west-central Minnesota have produced very heavy
rainfall estimated as high as 8 inches per MRMS QPE, highest within
western Otter Tail County near Fergus Falls. This activity is
expected to continue through mid morning as a LLJ feeds anomalously
high moisture content and instability into convection before
eventual expected cessation towards 10 AM. This area along with
other recently saturated areas to the north within northwest
Minnesota are priming antecedent conditions for flash flooding from
expected convection later this morning into the afternoon. A flash
flood watch within Minnesota highlights the area most susceptible to
flash flooding conditions through the afternoon.
Upstream into central North Dakota is additional severe convection
anticipated to move into the CWA this morning, including supercells
and bowing segments. A reservoir of moderate to strong instability
(MLCAPE 1500-3500 J/kg) ahead of a surface low within central SD is
expected to gradually advect northeastward into the region into the
afternoon ahead of a notable shortwave trough moving into the
western Dakotas. This shortwave trough is increasing winds aloft
yielding moderate to very strong effective shear of 40-70 kt. The
combination of strong instability and shear will organize convection
efficiently. Current storm mode associated with convection within
this environment include notable elevated supercells capable of
producing very large hail followed by a developing bowing segment.
This convection will have the tendency to ride along the northern
gradient of instability, with supercells favoring more right motion
due east and bowing segments following mean wind vectors to the
northeast. This is depicted well in recent CAMS solutions which
bring convection into portions of southeast North Dakota through mid
morning, although there is still some question of whether current
supercells will be overcome by the trailing bowing segment.
Regardless, the threat for very large hail and wind gusts to 75 mph
will envelop southeast North Dakota into the central and southern
Red River Valley through 10 AM.
Towards late morning-midday, storms are anticipated to become more
surface based as daytime heating ensues within a very moist boundary
layer. As convection moves east the Red River Valley within
Minnesota towards late morning-midday, the chance for all hazards
including tornadoes and significant hail increases as the surface low
and its attendant warm and cold fronts sparks additional convection
moving into northwest Minnesota. Some questions still remain on
storm mode and interaction between storms, although given the
thermodynamic and kinematic parameter spacing confidence is high
enough to anticipate very impactful storms into Minnesota this
afternoon.
&&
.UPDATE...
Issued at 508 AM CDT Fri Aug 14 2020
Confidence has increased for additional heavy rainfall where heavy
rainfall has already occurred (or is currently happening). Slow
moving thunderstorms across Wilkin and Ottertail counties look to
continue for at least a couple hours along the stalled outflow
boundary. The next complex will move into the region after 12z,
and most guidance indicates intense rainfall rates (such as the
HRRR and HREF). This has been consistent and this complex will
move through the Minnesota Highway 2 corridor which has already
received widespread 2-4 inches of rain with some locations up to
7-8 inches. Although this complex will be moving through rather
progressive, a quick 2-4 inches of rain would cause issues. More
storms are then expected to develop across these same areas during
the afternoon as a frontal boundary moves through the region. Given
the antecedent conditions along with multiple rounds of heavy
rainfall have led to a flash flood watch across this area.
Dense fog as expanded into Barnes county, and expanded the dense
fog advisory to account for this.
UPDATE Issued at 401 AM CDT Fri Aug 14 2020
Dense fog has expanded across northeast North Dakota, and will
issue a dense fog advisory. Light winds along with very moist
boundary layer will continue for several more hours. Anticipate a
mesoscale discussion for the next severe threats in an hour or
two.
&&
.SHORT TERM...(Today through Saturday)
Issued at 345 AM CDT Fri Aug 14 2020
Showers and thunderstorms remain over the far southern Red River
Valley into adjacent areas of west central Minnesota. The strongest
storms have been in Otter Tail County, slowly shifting east. Other
than an isolated strong to severe storm in this area yet, the main
severe threat has passed. Meanwhile, there is another area of strong
to severe storms over southwest North Dakota. These storms are
already approaching the Missouri River south of Bismarck. The
initial storms in that area seem to be weakening a bit, but will
bear watching. There are widespread clouds associated with both of
these storm complexes, with only a thin area of clear skies between
them. In that clear area, there has been some fog. Visibilities have
been down to less than a quarter mile at times, but then nearby
spots have been much better. That also appears to be the case on
satellite imagery, which shows the fog to be fairly spotty yet.
Think as the cloudy areas combine, the fog threat should decrease.
Looking ahead into today, it is a tough forecast. Although the cells
southwest of Bismarck are on a slight weakening trend, high
resolution guidance and the AWIPS timing tool show the activity to
the west reaching our FA around sunrise. These high resolution
models show strong storms holding together as they move through the
FA during the morning hours. There were areas of the FA this past
evening that received very heavy rain. These areas would be
susceptible to additional rainfall, which could occur with this
second round. Then, in the afternoon, there should be further
expansion of the strong and severe storms, especially east of the
Red River Valley. This could potentially bring a third round of
precipitation to some areas. For these reasons, we will need to
consider issuing a flash flood watch for the more prone areas of
our FA, and will take a deeper look with the next update. One
other fly in the ointment today is that the models are showing a
pretty good burst of northwest winds in the early to mid
afternoon.
Not sure exactly how fast the precipitation will exit out of the FA
this evening. Some models linger it well into the evening over
northwest Minnesota, while others are quicker. If skies happen to
stay clear and winds lighter than expected, there could be some fog
around the area overnight. Moving into Saturday, the FA remains in
northwest flow, with some cool 500mb temperatures. SPC has placed
portions of the far northern Red River Valley and portions of
northwest Minnesota into a marginal risk for severe weather. Think
this would be during peak heating and end in the evening.
.LONG TERM...(Saturday night through Thursday)
Issued at 345 AM CDT Fri Aug 14 2020
Still looks like the FA will be in northwest flow aloft on Saturday
night. 500mb temperatures are cool enough to support some evening
showers and thunderstorms. This activity should slide east of the FA
overnight.
For Sunday into Wednesday, the western United States 500mb ridge
axis continues to build, and tries to slide a little eastward. High
temperatures start this period a little below normal, but then climb
back to normal by Tuesday and Wednesday. Several models show the
potential for weak short wave activity to drop into the northeast
FA, but the potential would be low.
By Thursday, the flow turns a little more zonal again. The most
uncertainty will be during this period as well, as far as
precipitation chances go. The model blend has some low chances for
precipitation, and don't see any reason to go higher at this point.
Should still be mild on Thursday too.
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 643 AM CDT Fri Aug 14 2020
Main aviation concern today will be thunderstorm chances, some
possibly severe (strong winds). Will attempt to update the TAFs as
confidence increases, but be aware that most sites will be
impacted at some point over the next 24 hours.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Dense Fog Advisory until 9 AM CDT this morning for NDZ006>008-
014>016-024-026>030-038-054.
MN...Flash Flood Watch through this evening for MNZ001>003-008-009-
013>017-022>024-027>032.
Dense Fog Advisory until 9 AM CDT this morning for MNZ001-004-
007.
MESOSCALE...CJ
UPDATE...TG
SHORT TERM...Godon
LONG TERM...Godon
AVIATION...TGHazardous weather outlook, Aug 14, 5:33 AM CDT, 3 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 533 AM CDT Fri Aug 14 2020 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-151300- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 533 AM CDT Fri Aug 14 2020 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Multiple rounds of severe weather anticipated. Early morning storms will continue across west central Minnesota bringing mainly an excessive rainfall threat. The next round of storms will move through southeast North Dakota after 7am, and then into northwest Minnesota through the morning hours. This complex will bring the threat for hail over an inch and very dangerous wind gusts, possibly greater than 75 mph. Intense rainfall rates will also lead to excessive rainfall, especially across those locations that have already received heavy rainfall over the past 24 hours. Additional storms will develop along and east of the Red River Valley this afternoon, with hail up to 2 inches, wind gusts up to 75 mph, a tornado or two, and excessive rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated severe storms are possible across northwest Minnesota on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required. TG
In the hours before
Local storm report, Aug 14, 6:23 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
623 AM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 AM HAIL FARGO 46.88N 96.82W
08/14/2020 E1.00 INCH CASS ND PUBLIC
REPORT WITH PHOTO VIA SOCIAL MEDIA
&&
KNUTSVIGSpecial weather statement, Aug 14, 6:57 AM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
657 AM CDT Fri Aug 14 2020
NDZ038-141245-
Barnes ND-
657 AM CDT Fri Aug 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BARNES COUNTY UNTIL
745 AM CDT...
At 657 AM CDT, Doppler radar was tracking a strong thunderstorm over
Spiritwood, or 24 miles west of Valley City, moving east at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Urbana around 715 AM CDT.
Eckelson around 725 AM CDT.
Sanborn around 740 AM CDT.
Rogers around 745 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
southeastern North Dakota.
LAT...LON 4715 9818 4689 9808 4685 9844 4698 9844
4698 9847 4708 9847
TIME...MOT...LOC 1157Z 253DEG 18KT 4693 9853
KnutsvigLocal storm report, Aug 14, 7:21 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
721 AM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 AM FLASH FLOOD FERGUS FALLS 46.28N 96.07W
08/14/2020 OTTER TAIL MN LAW ENFORCEMENT
OTTER TAIL SHERIFFS OFFICE RELAYED REPORT OF WATER IN
BASEMENT OF COURTHOUSE WITHIN FERGUS FALLS. ADDITIONALLY,
PONDING WATER GREATER THAN 6 INCHES IN FRONT OF
COURTHOUSE. TOWN PARK NEAR OTTER TAIL RIVER COMPLETELY
UNDERWATER GREATER THAN SHOULDER DEEP.
&&
CJONESSpecial weather statement, Aug 14, 7:30 AM CDT, 1 hour 45 minutes before
Special Weather Statement National Weather Service Grand Forks ND 730 AM CDT Fri Aug 14 2020 NDZ029-030-038-039-141300- Steele ND-Traill ND-Barnes ND-Cass ND- 730 AM CDT Fri Aug 14 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CASS...SOUTHWESTERN TRAILL...NORTHEASTERN BARNES AND SOUTHEASTERN STEELE COUNTIES UNTIL 800 AM CDT... At 730 AM CDT, Doppler radar was tracking a strong thunderstorm over Colgate, or 26 miles northeast of Valley City, moving northeast at 35 mph. Nickel size hail will be possible with this storm. This strong thunderstorm will be near... Clifford around 755 AM CDT. Roseville around 800 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && A Severe Thunderstorm Watch remains in effect until 200 PM CDT for southeastern North Dakota. LAT...LON 4707 9775 4720 9791 4755 9760 4738 9723 TIME...MOT...LOC 1230Z 220DEG 31KT 4724 9768 Knutsvig
Special weather statement, Aug 14, 8:07 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
807 AM CDT Fri Aug 14 2020
NDZ029-030-039-141330-
Steele ND-Traill ND-Cass ND-
807 AM CDT Fri Aug 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CASS...SOUTHWESTERN
TRAILL AND SOUTHEASTERN STEELE COUNTIES UNTIL 830 AM CDT...
At 806 AM CDT, Doppler radar was tracking a strong thunderstorm near
Colgate, or 28 miles northeast of Valley City, moving northeast at 15
mph.
Penny size hail will be possible with this storm.
This strong thunderstorm will be near...
Galesburg and Clifford around 830 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
southeastern North Dakota.
LAT...LON 4710 9765 4716 9771 4724 9771 4724 9779
4741 9748 4724 9725
TIME...MOT...LOC 1306Z 241DEG 14KT 4723 9759
KnutsvigSpecial weather statement, Aug 14, 8:29 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
829 AM CDT Fri Aug 14 2020
NDZ038-049-052-141400-
Sargent ND-Ransom ND-Barnes ND-
829 AM CDT Fri Aug 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RANSOM...SOUTHERN BARNES
AND NORTHWESTERN SARGENT COUNTIES UNTIL 900 AM CDT...
At 829 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Litchville to near Grand
Rapids to near La Moure City. Movement was east at 30 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Strong thunderstorms will be near...
Litchville around 840 AM CDT.
Hastings around 850 AM CDT.
Fort Ransom, Fort Ransom State Park and Kathryn around 900 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
southeastern North Dakota.
LAT...LON 4618 9801 4628 9801 4628 9803 4663 9803
4663 9843 4679 9844 4688 9778 4653 9774
4617 9784
TIME...MOT...LOC 1329Z 266DEG 28KT 4672 9831 4651 9829 4629 9835
KnutsvigThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 7:15 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Polk, Red Lake | 60 min |
| Aug 13, 7:42 PM CDT | Severe Thunderstorm Warning | FGF | Pennington | 33 min |
| Aug 13, 7:46 PM CDT | Tornado Warning | FGF | Pennington | 44 min |
| Aug 13, 7:53 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Mahnomen, Norman, Polk | 67 min |
| Aug 13, 8:11 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Marshall, Pennington, Red Lake | 37 min |
| Aug 13, 8:14 PM CDT | Severe Thunderstorm Warning | FGF | Polk, Red Lake | 61 min |
| Aug 13, 8:24 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 28 min |
| Aug 13, 8:36 PM CDT | Tornado Warning | FGF | Norman, Polk | 39 min |
| Aug 13, 8:59 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Marshall, Pennington, Red Lake | 61 min |
| Aug 13, 9:15 PM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk | 60 min |
| Aug 13, 9:42 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Polk | 63 min |
| Aug 13, 9:54 PM CDT | Special Weather Statement | FGF | Beltrami | 21 min |
| Aug 13, 10:11 PM CDT | Flash Flood Warning | FGF | Pennington, Red Lake | 9 hr |
| Aug 13, 10:11 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Lake of the Woods | 64 min |
| Aug 13, 10:12 PM CDT | Flash Flood Warning | FGF | Mahnomen, Norman, Polk | 9 hr |
| Aug 13, 10:13 PM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk | 62 min |
| Aug 13, 10:33 PM CDT | Severe Thunderstorm Warning | FGF | Wilkin | 57 min |
| Aug 13, 10:42 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Polk | 63 min |
| Aug 13, 11:10 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 65 min |
| Aug 13, 11:22 PM CDT | Special Weather Statement | FGF | Norman | 68 min |
| Aug 13, 11:28 PM CDT | Special Weather Statement | FGF | Wilkin | 62 min |
| Aug 13, 11:33 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 57 min |
| Aug 13, 11:41 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Otter Tail, Wilkin | 64 min |
| Aug 14, 12:15 AM CDT | Special Weather Statement | FGF | Beltrami | 60 min |
| Aug 14, 12:29 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Grant, Hubbard, Otter Tail, Wadena | 61 min |
| Aug 14, 12:41 AM CDT | Flash Flood Warning | FGF | Beltrami, Clearwater | 8 hr |
| Aug 14, 12:51 AM CDT | Areal Flood Advisory | FGF | Clearwater, Mahnomen, Norman, Polk | 8 hr |
| Aug 14, 1:01 AM CDT | Flash Flood Warning | FGF | Otter Tail | 14 hr |
| Aug 14, 1:08 AM CDT | Areal Flood Advisory | FGF | Otter Tail, Wilkin | 2 hr |
| Aug 14, 1:23 AM CDT | Special Weather Statement | FGF | Douglas | 67 min |
| Aug 14, 1:34 AM CDT | Areal Flood Advisory | FGF | Beltrami, Hubbard | 7 hr |
| Aug 14, 1:46 AM CDT | Special Weather Statement | FGF | Otter Tail, Wilkin | 59 min |
| Aug 14, 2:03 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Otter Tail, Wilkin | 57 min |
| Aug 14, 2:53 AM CDT | Special Weather Statement | FGF | Otter Tail | 67 min |
| Aug 14, 3:11 AM CDT | Flash Flood Warning | FGF | Otter Tail, Wilkin | 12 hr |
| Aug 14, 3:18 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 31 min |
| Aug 14, 4:02 AM CDT | Dense Fog Advisory | FGF | Kittson, Marshall, Polk | 5 hr |
| Aug 14, 4:04 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 56 min |
| Aug 14, 4:15 AM CDT | Special Weather Statement | FGF | Otter Tail | 60 min |
| Aug 14, 4:23 AM CDT | Flash Flood Warning | FGF | Grant, Otter Tail | 6 hr |
| Aug 14, 4:44 AM CDT | Special Weather Statement | FGF | Wilkin | 46 min |
| Aug 14, 4:56 AM CDT | Flash Flood Watch | FGF | Becker, Beltrami, Clay, Clearwater, Hubbard, Mahnomen and 8 more | 13 hr |
| Aug 14, 5:01 AM CDT | Special Weather Statement | FGF | Wilkin | 29 min |
| Aug 14, 5:10 AM CDT | Flash Flood Warning | FGF | Otter Tail | 6 hr |
| Aug 14, 5:26 AM CDT | Special Weather Statement | FGF | Grant | 19 min |
| Aug 14, 5:30 AM CDT | Special Weather Statement | FGF | Otter Tail | 30 min |
| Aug 14, 5:52 AM CDT | Areal Flood Advisory | FGF | Clay, Otter Tail, Wilkin | 6 hr |
| Aug 14, 5:58 AM CDT | Severe Thunderstorm Warning | FGF | Clay | 62 min |
| Aug 14, 6:16 AM CDT | Special Weather Statement | FGF | Otter Tail, Wadena | 59 min |
| Aug 14, 6:40 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 65 min |
| Aug 14, 9:32 AM CDT | Special Weather Statement | FGF | Polk | 43 min |
| Aug 14, 9:38 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Wilkin | 52 min |
| Aug 14, 10:14 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail | 46 min |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 5 days |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 8 days |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 35 hr |
| Aug 14, 10:55 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 33 min |
| Aug 14, 11:02 AM CDT | Areal Flood Warning | FGF | Otter Tail | 4 hr |
| Aug 14, 11:31 AM CDT | Special Weather Statement | FGF | Becker | 29 min |
| Aug 14, 11:35 AM CDT | Areal Flood Advisory | FGF | Becker, Clay | 6 hr |
| Aug 14, 12:31 PM CDT | Special Weather Statement | FGF | Wadena | 59 min |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Clay | 4 days |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Clay | 21 days |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Clay | 5 days |
| Aug 14, 1:35 PM CDT | Areal Flood Advisory | FGF | Norman | 6 hr |
| Aug 14, 1:42 PM CDT | Special Weather Statement | FGF | Wadena | 33 min |
| Aug 14, 2:48 PM CDT | Areal Flood Warning | FGF | Otter Tail | 6 hr |
| Aug 14, 2:48 PM CDT | Areal Flood Warning | FGF | Otter Tail, Wilkin | 6 hr |
| Aug 14, 3:29 PM CDT | Flash Flood Warning | FGF | Mahnomen, Norman, Polk | 5 hr |
| Aug 14, 3:31 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail | 44 min |
| Aug 14, 3:38 PM CDT | Tornado Warning | FGF | Grant | 37 min |
| Aug 14, 6:37 AM CDT | Severe Thunderstorm Warning | FGF | Barnes | 53 min |
| Aug 14, 6:57 AM CDT | Special Weather Statement | FGF | Barnes | 48 min |
| Aug 14, 7:16 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 29 min |
| Aug 14, 7:30 AM CDT | Special Weather Statement | FGF | Steele | 30 min |
| Aug 14, 8:07 AM CDT | Special Weather Statement | FGF | Steele | 23 min |
| Aug 14, 8:17 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Steele, Traill | 23 min |
| Aug 14, 8:29 AM CDT | Special Weather Statement | FGF | LaMoure | 31 min |
| Aug 14, 8:44 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom, Richland, Sargent | 61 min |
| Aug 14, 9:00 AM CDT | Tornado Warning | FGF | Ransom | 30 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2020Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.